# SDR DJFA2005119

- Difficulty date: July 1, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N476LX
- Make and model: Beech 400A
- Aircraft serial: RK376
- Aircraft time: 1,055 hours, 899 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KSMO - KCOS  THE CREW REPORTED WHEN EXTENDING THE LANDING GEAR THE RIGHT MAIN GEAR GREEN INDICATION WAS NOT RECEIVED.  THE GEAR WAS CYCLED AND THE CREW RECEIVED THE SAME INDICATION.  A LIGHT TEST CONFIRMED THE LAMP WAS WORKING.  THE CHECKLIST PROCEDURES WERE FOLLOWED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE RIGHT DOWN AND LOCKED SWITCH.  THE AIRCRAFT WAS RETURNED TO SERVICE.
